CSpace
A THEOREM ON APPROXIMATION OF IRRATIONAL NUMBERS BY SIMPLE CONTINUED FRACTIONS
TONG, JC
1988-06-01
Source PublicationPROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY
ISSN0013-0915
Volume31Pages:197-204
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988P145600004
PublisherOXFORD UNIV PRESS UNITED KINGDOM
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28242
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.UNIV N FLORIDA,DEPT MATH SCI,JACKSONVILLE,FL 32216
Recommended Citation
GB/T 7714
TONG, JC. A THEOREM ON APPROXIMATION OF IRRATIONAL NUMBERS BY SIMPLE CONTINUED FRACTIONS[J]. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,1988,31:197-204.
APA TONG, JC.(1988).A THEOREM ON APPROXIMATION OF IRRATIONAL NUMBERS BY SIMPLE CONTINUED FRACTIONS.PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,31,197-204.
MLA TONG, JC."A THEOREM ON APPROXIMATION OF IRRATIONAL NUMBERS BY SIMPLE CONTINUED FRACTIONS".PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY 31(1988):197-204.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.